MathSciNet Relay Station
MathSciNet bibliographic data
MR2429095 (2009h:46054) 46E22 (42C05 47A45)
Knese, Greg Bernstein-Szegő measures on the two dimensional torus. Indiana Univ. Math. J. 57 (2008), no. 3, 1353–1376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement